Hi guys, first don't worry I have already called the doctor. I would like some parenting advice though on those of you who have used Intuniv. My son is on it for behavior issues. He has been on it 3 weeks 3 days. He started out on 1mg and did wonderful. Was so good in school had no issues, next week per doctors orders we went up to 2mg. Still did great at school 2 full weeks on green, he has NEVER done this. Week 3 we went up to 3mg, this is where the trouble started. Within 24 hours he was argumentative, in trouble in school, hit a student etc. I called the doctor and he was back to 2mg after 2 days on 3mg. Well, last night he woke me up at 4am saying he was seeing something and that it was crawling inside his skin. I called the doctors office again and they told me to keep the dose at 2mg give him a few days to adjust that 3mg may have been to high for him. His attitude is better today, but he still said he sees this thing that floats close to his head and goes inside his skin. It also gets in his food. He seems to be in good spirits, not angry, not argumentative but he is worried. He keeps asking me if the things he sees will go away soon. I just wanted to know if anyone else has experience with hallucinations on Intuniv or any other ADD/ADHD drug? edit: my mom just called ( shes an RN ) and said that it could be because the medication decreases blood pressure that seeing spots is normal. This is a possibility but he says that he hurts all over his body and that something is "inside" his body.